# SDR SIMA2018060403001

- Difficulty date: June 3, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 36,225 hours, 31,479 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00641
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOST PRESSURIZATION DURING DESCENT,  CABIN ALTITUDE 8000 FT AND INCREASING DESCENDED AS SOON AS POSSIBLE TO 10,000 FT, CABIN ALTITUDE REACHED 11,000 FT.  CABIN REMAINED UNPRESSURIZED FOR REMAINDER OF FLIGHT. OXYGEN MASKS DID NOT DEPLOY.  REMOVED AND REPLACED THE DIGITAL PRESSURIZATION CONTROLER. OPS CHECKED GOOD IAW AMM 21-31-00.  NO DEFECTS NOTED IN AUTO OR MANUAL.
